Depósito Digital de Documentos de la UAB Encontrados 2 registros  La búsqueda tardó 0.01 segundos. 
1.
7 p, 228.1 KB Locally graded groups with certain minimal conditions for subgroups, II. / Otal, Javier (Universidad de Zaragoza. Departamento de Matemáticas) ; Peña, Juan Manuel (Universidad de Zaragoza. Departamento de Matemáticas)
This paper deals with one of the ways of studying infinite groups many of whose subgroups have a prescribed property, namely the consideration of minimal conditions. If P is a theoretical property of groups and subgroups, we show that a locally graded group G satisfies the minimal condition for subgroups not having P if and only if either G is a Cernikov group or every subgroup of G satisfies P, for certain values of P concerning to normalilty, nilpotency and related ideas.
1988
Publicacions Matemàtiques, V. 32 n. 2 (1988) p. 151-157  
2.
5 p, 143.9 KB Infinite locally finite groups of type PSL(2, K) or Sz(K) are not minimal under certain conditions. / Otal, Javier (Universidad de Zaragoza. Departamento de Algebra) ; Peña, Juan Manuel (Universidad de Zaragoza. Departamento de QAlgebra)
In classifying certain infinite groups under minimal conditions it is needed to find non-simplicity criteria for the groups under consideration. We obtain some of such criteria as a consequence of the main result of the paper and the classification of finite simple groups.
1988 - 10.5565/PUBLMAT_32188_02
Publicacions Matemàtiques, V. 32 n. 1 (1988) p. 43-47  

Vea también: autores con nombres similares
1 Pena, J
6 Pena, J.
1 Pena, J. Jimenez
49 Pena, Joaquim
1 Pena, Joquim
6 Peña, J.
2 Peña, Javier
2 Peña, Javier,
1 Peña, Juan
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.